Ibuprofen & Codeine Tablets 200/12.8mg (24)
- Short term treatment
- Combination of ibuprofen and paracetamol
- Dual-action tablet
£6.99
- Short term treatment
- Combination of ibuprofen and paracetamol
- Dual-action tablet

Product Information
Almus Ibuprofen and Codeine Tablets are recommended for the short-term treatment of acute moderate pain such as headaches, rheumatic and muscular pain, backache, migraine, period pain, and dental pains that are not relieved by ibuprofen or paracetamol alone. These maximum strengths, dual-action tablets can work to treat your symptoms fast.
Description
Contains the active ingredients ibuprofen and codeine. Ibuprofen belongs to a group of medicines called non-steroidal anti-inflammatory drugs, which work by reducing inflammation, reducing pain and swelling. Codeine is an opioid which prevents pain signals being sent to the brain.
Short term relief for acute to moderate pain such as headaches, rheumatic and muscular pain, migraine, period pain, back ache and dental pain.
Short term relief for acute to moderate pain such as headaches, rheumatic and muscular pain, migraine, period pain, back ache and dental pain.
Usage
Children aged between 12-18 should take 1-2 tablets with water every 6 hours.
Adults above the age of 18 should take 2 tablets every 4-6 hours.
Do not take more than 6 tablets in a 24 hour period.
Adults above the age of 18 should take 2 tablets every 4-6 hours.
Do not take more than 6 tablets in a 24 hour period.
Ingredients
Almus Ibuprofen and Codeine contain 200mg of Ibuprofen and 12.8mg of Codeine phosphate.
Cautions/Allergies
If you need this medicine for more than 3 days at a time, please speak to your doctor or prescriber. Almus Codeine and Ibuprofen contains codeine which is an opioid that can lead to addiction if taken regularly. Keep out of the reach & sight of young children.
Frequently Asked Questions (0)